# SDR 96ZZZX6026

- Difficulty date: November 17, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N388PD
- Make and model: Lear 35A
- Aircraft serial: 630
- System (JASC): 2730 · Elevator Control System
- Part: Draw Bolt
- Part number: 26315041
- Condition: Mismfg
- Location: Elev Down Spring
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

ELEVATOR DRAW BOLT NEW FROM STOCK.  FWD ATTACH HOLE WAS MEASURED .323 INCH PER DRAWING NR 2631504.  THIS FWD HOLE SHOULD BE .316 (PLUS .004 INCH/MINUS .000 INCH).  PART NOT MADE PER SPECS.  COULD NOT USE THIS NEW PART.
